MathSciNet Relay Station
MathSciNet bibliographic data
MR2812158 (2012f:34049) 34B18 (26A33 34A08 34B40 45J05)
Liang, Sihua; Zhang, Jihui Existence of multiple positive solutions for $m$-point fractional boundary value problems on an infinite interval. Math. Comput. Modelling 54 (2011), no. 5-6, 1334–1346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement